Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×

Excruciating headache after 7 weeks


[mo...]

Recommended Posts

The last few days I’ve developed an excruciating headache that feels like my head is in a vice.

It starts in the a.m. and doesn’t let up until later in the evening. I’ve tried everything to relieve the pressure.  I even took an Advil, but it didn’t help. Called my GP and he said watch what I eat and drink and call if it gets worse?! Is this still a side effect? Any help or suggestions would be greatly appreciated.... 

Link to comment
Share on other sites

 

Most likely WD related. You could be dehydrated. Drink a bunch of clean cold water. Eat something salty too! I hope they stop shortly  :thumbsup:

Link to comment
Share on other sites

  • Please Donate

    Donations help fund our recurring webhosting and software licencing fees, and will aid the development of new withdrawal and taper utilities for our members.

    Donate with PayPal button

  • Popular Now

×
×
  • Create New...